# SDR 98UAL900572

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948
- Condition: Inoperative
- Location: 4l Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY SLIDE LIGHT COMES ON WHEN EMERGENCY LIGHT SWITCH IS ARMED. *S/D* REPLACED LIGHT ASSEMBLY 9F19948 AND WIRE W2086-003-20 FROM DX321 PLUG TO TB211 PER GNMM2-0-15-1 AND WD33-51-52.
